MathSciNet Relay Station
MathSciNet bibliographic data
MR2491296 37J05 (26A33 70H30)
Baleanu, Dumitru; Golmankhaneh, Alireza K.; Golmankhaneh, Ali K. Fractional Nambu mechanics. Internat. J. Theoret. Phys. 48 (2009), no. 4, 1044–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement